# SDR A6WA200940088

- Difficulty date: February 26, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 13,497 hours, 12,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484.00, RBL 27, QTY (1) ONE CLIP IS CRACKED (CRACK LENGTH: 0.500 INCH) F/S 484.00, RBL 27, CLIP REMOVED AND REPLACED IAW SRM 51-42-06 AND SRM 51-42-20.  (K)
